# SDR 2007UALA00533

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STA 1400 AT STR 26L, FRAME UPPER FLANGE DENTED.   MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED A NESTED J-ANGE L REPAIR THIS REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 13FEB07. THIS REPAIR BECOMES UNAIRWORTHY UNLESS A NEW FAA 8100-9 IS ISSUED PRIOR TO THAT TIME.
